# SDR COMA9960095

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50105841
- Condition: Cracked
- Location: Mlg
- Part time: 4,336 hours
- Component: 50105711
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED WHEEL ASSEMBLY FROM AIRCRAFT DUE TO TIRE FOUND FLAT.  VISUALLY INSPECTED WHEEL IN TIRE SHOP WITH WATER AND SOAP LEAK CHECK AND FOUND WHEEL CRACKED AT BOTTOM OF KEY BOSS AREA APPROXIMATELY 1 INCH LONG.  WHEEL SUBASSEMBLY HAS BEEN REMOVED FROM SERVICE AND SENT TO ABS.
